Erratum to: A new measure of the maladaptive self-beliefs in social anxiety

psychometric properties in a non-clinical sample

Quincy J. J. Wong, Michelle L. Moulds

Research output: Contribution to journalComment/opinion

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)285-297
Number of pages13
JournalJournal of Psychopathology and Behavioral Assessment
Volume33
Issue number2
DOIs
Publication statusPublished - Jun 2011
Externally publishedYes

Bibliographical note

Correction to Journal of Psychopathology and Behavioral Assessment, Volume 33(2), 273-284, http://dx.doi.org/10.1007/s10862-010-9208-3

Cite this